Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 52, NWS Atlanta, GA

January 31, 2010Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 31, 2010, 5:08 AM EST for Whitfield County, Georgia. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2010, 5:08 AM EST (10:08 UTC)
Expired
Feb 1, 2010, 2:50 AM EST
In force
22 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.35 ft at Jan 31, 2010, 4:00 PM EST.

actionminormoderate1015202501/3102/0102/02
Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WGUS42 KFFC 311008
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 AM EST SUN JAN 31 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC313-010008-
/O.NEW.KFFC.FL.W.0052.100131T1008Z-000000T0000Z/
/CHCG1.1.ER.100131T0937Z.100131T1000Z.000000T0000Z.UU/
508 AM EST SUN JAN 31 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE.
* AT 5 AM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING.
* FLOOD STAGE IS 16.0 FEET. 
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

$$
4 follow-up statements
822 
WGUS82 KFFC 311653
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 AM EST SUN JAN 31 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-010653-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-100204T0430Z/
/HAWG1.1.ER.100129T0618Z.100131T0915Z.100203T2230Z.NO/
1153 AM EST SUN JAN 31 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL WEDNESDAY EVENING. 
* AT 1045 AM SUNDAY THE STAGE WAS 22.5 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER APPEARS TO HAVE CRESTED BETWEEN 22.5 TO 22.6 FEET EARLY 
  THIS MORNING AND WILL BEGIN TO FALL THIS AFTERNOON...DROPPING BELOW 
  FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 20.5 FEET...MINOR FLOODING OF ROADS OCCURS ON THE SOUTHSIDE OF 
  HAWKINSVILLE ALONG GOOSENECK LANE...CUTTING OFF OFF RESIDENTS FROM 
  THEIR HOMES. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009.

$$

GAC235-010652-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100131T0404Z.100131T1515Z.000000T0000Z.NO/
1153 AM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 1045 AM SUNDAY THE STAGE WAS 12.5 FEET...AND BEGINNING TO FALL.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER APPEARS TO HAVE CRESTED AT 12.5 FEET AROUND 1015 AM THIS 
  MORNING AND IS NOW BEGINNING TO SLOWLY FALL. THE RIVER WILL CONTINUE 
  TO FALL THROUGH MONDAY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.5 FEET ON APR 3 2009.

$$

GAC091-271-315-010652-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.100122T2100Z.100201T1800Z.000000T0000Z.NO/
1153 AM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 1045 AM SUNDAY THE STAGE WAS 14.3 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS 
  FORECAST TO CONTINUE. 
* MINOR FLOOD STAGE IS 12 FEET...MODERATE FLOOD STAGE IS 14 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 15 FEET BY MONDAY  
  EVENING...THEN BEGIN FALLING.
* BETWEEN 14 AND 16 FEET...MODERATE FLOODING OCCURS WITH ROADS TO 
  HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE INACCESSIBLE. 
  FLOODING ALSO CONTINUES TO EXPAND INTO FARM AND TIMBER LANDS 
  ADJACENT TO THE RIVER AND ACCESS ROADS ALONG THE RIVER FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON NOV 18 2009.

$$

GAC313-010652-
/O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.100131T0937Z.100131T1545Z.000000T0000Z.UU/
1153 AM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL AND DALTON
* UNTIL FURTHER NOTICE. 
* AT 1130 AM SUNDAY THE STAGE WAS 16.3 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY BETWEEN 16.2 AND 16.4 FEET 
  THROUGH TONIGHT.
* AT 16 FEET...MINOR FLOODING OF PASTURES AND FIELDS OCCURS UPSTREAM 
  FROM THE KEITHS MILL ROAD BRIDGE ALONG BOTH BANKS OF THE RIVER...AND 
  DOWNSTREAM FROM THE BRIDGE ALONG THE LEFT BANK.

$$

GAC167-303-319-010652-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/
1153 AM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 1130 AM SUNDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE FALLING THOUGH MONDAY.
* AT 17 FEET...THE WATER LEVEL IS AT THE TOP OF THE OLD BALLS FERRY ROAD 
  BOAT RAMP UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE 
  RIGHTBANK...WITH MINOR FLOODING OCCURRING IN WOODLANDS ADJACENT TO 
  THE RIVER.

$$

GAC167-175-303-319-010652-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-100201T1200Z/
/DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0600Z.NO/
1153 AM EST SUN JAN 31 2010

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL MONDAY MORNING. 
* AT 1045 AM SUNDAY THE STAGE WAS 21.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 21 FEET. 
* THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* BETWEEN 21 AND 22 FEET...MINOR FLOODING OCCURS IN LOW AREAS AND 
  WOODLANDS NEAR THE RIVER WITH PORTIONS OF SOME DIRT...RIVER 
  ACCESS ROADS FLOODED.

$$

GAC209-283-309-010652-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.100130T2150Z.100201T1200Z.000000T0000Z.NO/
1153 AM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 11 AM SUNDAY THE STAGE WAS 17.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 17.5 FEET BY MONDAY 
  AFTERNOON...THEN BEGIN FALLING BY MONDAY EVENING.
* BETWEEN 17 AND 18 FEET...MINOR FLOODING OCCURS IN PASTURES AND 
  WOODLANDS ALONG THE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE 
  SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER AS 
  FLOOD  WATERS CLOSE PORTIONS OF DEAD RIVER ROAD. ALSO FLOOD WATERS 
  BEGIN TO THREATEN THE CAMPGROUND AND A FEW OUT BUILDINGS SEVERAL 
  MILES SOUTH OF MOUNT VERNON AS WELL AS SOME HOMES IN THE CHEROKEE 
  SAND RIDGE SUBDIVISION.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 26 2009.

$$
943 
WGUS82 KFFC 312200
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EST SUN JAN 31 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-011200-
/O.CON.KFFC.FL.W.0046.000000T0000Z-100204T0430Z/
/HAWG1.1.ER.100129T0618Z.100131T0915Z.100203T2230Z.NO/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL WEDNESDAY EVENING. 
* AT 3PM SUNDAY THE STAGE WAS 22.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC235-011159-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100131T0404Z.100131T1630Z.000000T0000Z.NO/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 3PM SUNDAY THE STAGE WAS 12.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
  

$$

GAC091-271-315-011159-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.100122T2100Z.100201T1800Z.000000T0000Z.NO/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 4PM SUNDAY THE STAGE WAS 14.6 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY TOMORROW 
  EVENING THEN BEGIN FALLING.
* AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS 
  ROADS WILL OCCUR.
  

$$

GAC313-011159-
/O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.100131T0937Z.100131T2130Z.000000T0000Z.UU/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 4PM SUNDAY THE STAGE WAS 16.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
  

$$

GAC167-303-319-011159-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 4PM SUNDAY THE STAGE WAS 17.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$

GAC167-175-303-319-011159-
/O.CON.KFFC.FL.W.0045.000000T0000Z-100201T1200Z/
/DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0600Z.NO/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL MONDAY MORNING. 
* AT 4PM SUNDAY THE STAGE WAS 21.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.1 FEET ON DEC 29 2009.
  

$$

GAC209-283-309-011159-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.100130T2150Z.100201T1200Z.000000T0000Z.NO/
500 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 4PM SUNDAY THE STAGE WAS 17.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY TOMORROW 
  EVENING THEN BEGIN FALLING.
* AT 18.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS. A CAMPGROUND 
  AND A FEW OUT BUILDINGS BEGIN TO FLOOD SEVERAL MILES SOUTH OF MOUNT
  VERNON. ELEVEN HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION ARE 
  SURROUNDED BY WATER. DEAD RIVER ROAD BECOMES FLOODED AND IS CLOSED.
  

$$
950 
WGUS82 KFFC 010218
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EST SUN JAN 31 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-011618-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-100203T2100Z/
/HAWG1.1.ER.100129T0618Z.100131T0915Z.100203T1500Z.NO/
918 PM EST SUN JAN 31 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL WEDNESDAY AFTERNOON. 
* AT 8PM SUNDAY THE STAGE WAS 22.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE 
  WEDNESDAY MORNING.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC235-011617-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100131T0404Z.100131T1630Z.000000T0000Z.NO/
918 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 8PM SUNDAY THE STAGE WAS 11.7 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
  

$$

GAC091-271-315-011617-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.100122T2100Z.100201T1800Z.000000T0000Z.NO/
918 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 8PM SUNDAY THE STAGE WAS 14.8 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY TOMORROW EARLY 
  AFTERNOON THEN BEGIN FALLING.
* AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS 
  ROADS WILL OCCUR.
  

$$

GAC313-011617-
/O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.100131T0937Z.100131T2130Z.000000T0000Z.UU/
918 PM EST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 8PM SUNDAY THE STAGE WAS 16.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 20 2009.
  

$$

GAC167-303-319-010248-
/O.CAN.KFFC.FL.W.0043.000000T0000Z-100201T0218Z/
/OCNG1.1.ER.100126T0946Z.100128T0630Z.100131T2252Z.NO/
918 PM EST SUN JAN 31 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 9PM SUNDAY THE STAGE WAS 16.9 FEET...AND FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$

GAC167-175-303-319-010248-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-100201T1200Z/
/DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0115Z.NO/
918 PM EST SUN JAN 31 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL FURTHER NOTICE. 
* AT 8PM SUNDAY THE STAGE WAS 21.0 FEET...AND FALLING.
* FLOOD STAGE IS 21.0 FEET. 
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.
  

$$

GAC209-283-309-011617-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-100205T1800Z/
/MTVG1.1.ER.100130T2150Z.100201T1800Z.100205T1200Z.NO/
918 PM EST SUN JAN 31 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FRIDAY AFTERNOON. 
* AT 8PM SUNDAY THE STAGE WAS 17.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 18.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS. A CAMPGROUND 
  AND A FEW OUT BUILDINGS BEGIN TO FLOOD SEVERAL MILES SOUTH OF MOUNT
  VERNON. ELEVEN HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION ARE 
  SURROUNDED BY WATER. DEAD RIVER ROAD BECOMES FLOODED AND IS CLOSED.
  

$$
924 
WGUS82 KFFC 010750
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 AM EST MON FEB 1 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY

&&

GAC313-010820-
/O.CAN.KFFC.FL.W.0052.000000T0000Z-100201T0750Z/
/CHCG1.1.ER.100131T0937Z.100131T2130Z.100201T0552Z.UU/
250 AM EST MON FEB 1 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* AT 2 AM MONDAY THE STAGE WAS 15.8 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 31, 5:05 AM EST, 3 minutes earlier.

Area forecast discussion, Jan 31, 5:05 AM EST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 AM EST SUN JAN 31 2010

.SHORT TERM /TODAY THROUGH TUESDAY/...

CONFLUENT NEAR-ZONAL FLOW WILL DOMINATE ACROSS THE REGION TODAY AS
THE SYSTEM FROM FRIDAY NIGHT RACES NORTHEAST. COLD HIGH PRESSURE
BUILDING IN WILL COMPETE WITH INCREASING THICKNESSES. SHORT-TERM
MODELS IN GENERAL AGREEMENT WITH THE NEXT COUPLE OF DAYS. EXPECT
BELOW-NORMAL HIGHS TODAY. MAV IS SLIGHTLY WARMER THAN THE MET...
TOOK A BLEND BUT LEANED TOWARD THE COOLER MET BASED ON RECENT
PERFORMANCE. GUIDANCE HAS BEEN TRENDING WARMER FOR TONIGHT INTO
TUESDAY...LEANED ON THE COOL SIDE FOR ALL OF IT...BUT TUESDAY
COULD BE TRICKY. UPPER WAVE MOVING ACROSS THE SOUTHERN PLAINS
MONDAY AFTERNOON AND EVENING WILL ALLOW WEAK SURFACE FEATURE TO
FORM IN THE NORTHERN GULF MONDAY NIGHT...SPREADING MOISTURE
ACROSS THE SOUTHEAST. GFS A LITTLE MORE AGGRESSIVE WITH THIS
INCREASING MOISTURE...SO AGAIN TOOK A BLEND OF GFS/NAM. AT THIS
TIME...WINTRY PRECIP DOES NOT LOOK LIKE AN ISSUE AS MOISTURE WON'T
QUITE GET TO THE COOLER AREAS OF THE STATE MONDAY NIGHT. SYSTEM
ALSO DOESN'T LOOK LIKE MUCH OF A RAINER JUST YET...BASICALLY SOME
NUISANCE RAIN ON AND OFF WITH GENERALLY LESS THAN 1/4" BASIN
AVERAGE QPF. SYSTEM MOVES OUT LATE ON TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

MODIFIED HIGH PRESSURE ACROSS THE CENTRAL PLAINS WITH WEAK UPPER
RIDGING BUILDS IN AROUND MIDWEEK...LEADING TO TEMPS FAIRLY CLOSE
TO AVERAGE. SITUATION BEGINS TO CHANGE THURSDAY INTO FRIDAY AS
THE HIGH SHIFTS EAST TOWARD THE MID-ATLANTIC STATES AND WEDGES
DOWN THE EASTERN SEABOARD IN A HYBRID DAMMING EVENT. CUTOFF UPPER
LOW ACROSS THE DESERT SOUTHWEST MOVES INTO TEXAS...SPAWNING YET
ANOTHER GULF LOW. BOTH GFS AND ECMWF ARE IN GENERAL AGREEMENT ON
THE OVERALL PICTURE...THOUGH THE GFS IS A LITTLE FASTER (AND
STRONGER) WITH THE UPPER CUTOFF/SURFACE GULF LOWS. DAMMING FULLY
ENTRENCHED BY FRIDAY MORNING WITH SOUTHWEST FLOW ALOFT...LEADING
TO STRONG ISENTROPIC ASCENT. SOME DIFFERENCES IN AMOUNTS...BUT
BOTH MODELS ARE INDICATING ANOTHER POTENTIAL HEAVY RAIN EVENT.
ENOUGH TO PUSH THE AREA RIVERS BACK UP...AGAIN. TEMPERATURES FOR
NOW LOOK TOO WARM FOR MUCH IN THE WAY OF MIXED PRECIP (MAYBE A
LITTLE FOR THE MOUNTAINS)...BUT MUCH LIKE THIS WEEKEND'S EVENT...
THE UPCOMING EVENT WILL DEPEND ON THE EVENTUAL PATH OF THE SURFACE
LOW.

THE MAIN LONGWAVE STARTS DIGGING DOWN INTO THE MISSISSIPPI VALLEY
BY SATURDAY...BRINGING WITH IT ANOTHER SHOT OF MOISTURE AND COLD
AIR. IN THE CURRENT SCENARIO...TEMPERATURES ALOFT ARE PLENTY COLD
ENOUGH TO SUPPORT FROZEN PRECIP...IT WOULD JUST BE A MATTER OF HOW
FAR SOUTH THE SURFACE FREEZING LINE DIPS (AS WELL AS AVAILABLE
MOISTURE). SINCE WE'RE TALKING SEVERAL DAYS OUT AND THUS LOWER
CONFIDENCE...HAVE INTRODUCED ONLY A RAIN/SNOW MIX OVERNIGHT
FRIDAY NIGHT FOR PORTIONS OF NORTH GEORGIA. TOO EARLY TO BITE OFF
ON ANYTHING ELSE AT THIS TIME.

WITH THE CAD IN PLACE...STRONGLY INDICATED BY BOTH MODELS...TEMPS
OVER THE WEEKEND WILL AGAIN DROP TO BELOW-NORMAL VALUES.

&&

.FIRE WEATHER...

DRY HIGH PRESSURE IN PLACE TODAY AND MONDAY WILL ALLOW RELATIVE
HUMIDITIES TO DROP TO NEAR CRITICAL LEVELS ACROSS THE AREA.
HOWEVER...AT THIS TIME THE 4-HOUR THRESHOLD WILL NOT BE MET AND
FUEL MOISTURES MAY NOT BE DRY ENOUGH ANYWAY.

&&
.AVIATION...
EXPECT MVFR CIGS DOMINATING TAF SITES EARLY THIS MORNING TO CONTINUE
TO LIFT/ERODE THROUGH THE MORNING...WITH MOST SITES SEEING JUST FEW
TO SCT CLOUDS IN THE 2 TO 3 THSD FT RANGE BY LATE MORNING...THEN
GENERALLY SKC AFT 20Z. UNRESTRICTED VSBYS CONTINUING WITH NORTHWEST
WINDS GENERALLY IN THE 8 TO 12 KT RANGE TODAY...DIMINISHING TO 5 KTS
OR LESS BY LATE AFTERNOON.

49
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          47  25  53  34  52 /   0   0   5  20  30
ATLANTA         46  29  53  37  53 /   0   0   5  20  20
BLAIRSVILLE     43  22  49  32  49 /   0   0   5  10  30
CARTERSVILLE    46  22  54  32  54 /   0   0   5  10  20
COLUMBUS        50  29  59  39  59 /   0   0   5  30  20
GAINESVILLE     44  25  51  34  52 /   0   0   5  20  30
MACON           51  24  57  38  57 /   0   0   5  30  30
ROME            47  21  53  31  53 /   0   0   5  10  20
PEACHTREE CITY  48  23  55  34  53 /   0   0   5  20  20
VIDALIA         51  30  59  41  54 /   0   0  10  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25
Hazardous weather outlook, Jan 30, 9:45 AM EST, 19 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST SAT JAN 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
945 AM EST SAT JAN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
A WINTRY MIXTURE...MAINLY SLEET AND FREEZING RAIN...WITH SOME
SNOW...IS EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THROUGH THIS
AFTERNOON.

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY
WHILE COLD HIGH PRESSURE WEDGING DOWN THE EASTERN SEABOARD WILL
REMAIN IN PLACE OVER NORTHEAST GEORGIA. THE COMBINATION OF MOISTURE
FROM THE LOW AND COLD TEMPERATURES FROM THE HIGH WILL CONTINUE TO
RESULT IN WINTRY PRECIPITATION ACROSS PORTIONS OF NORTH
GEORGIA...WITH A COLD RAIN FURTHER SOUTH ACROSS CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THIS WINTER STORM ARE UP TO AND
ADDITIONAL 1 INCH OF SNOW AND UP TO ONE TENTH OF AN INCH OF ICE...
GENERALLY NORTH AND EAST OF A LINE FROM HOMER TO DAWSONVILLE AND
ELLIJAY. IN NORTHWEST GEORGIA...A LIGHT GLAZE OF ICE AND A DUSTING
OF SNOW OR SLEET ARE POSSIBLE...GENERALLY NORTH AND WEST OF A LINE
FROM ROME TO CANTON.

.DISCUSSION...
A WEDGE OF COLD AIR WILL CONTINUE RIDGING DOWN THE EASTERN SEABOARD
TODAY. AN AREA OF LOW PRESSURE WILL CONTINUE SPREADING MOISTURE
ACROSS NORTH AND CENTRAL GEORGIA. A MIXTURE OF SNOW...SLEET...AND
FREEZING RAIN WILL CONTINUE ACROSS PORTIONS OF NORTH GEORGIA.
ABOVE-FREEZING TEMPERATURES FURTHER SOUTH WILL KEEP A COLD RAIN IN
PLACE THIS MORNING ACROSS CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 3:42 AM ESTRiver Flood WarningFFCPulaski24 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.